Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

More characterizations of $ H$-closed spaces


Author: James E. Joseph
Journal: Proc. Amer. Math. Soc. 63 (1977), 160-164
MSC: Primary 54D25
MathSciNet review: 0438288
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several characterizations of H-closed spaces are given along with some relating properties and examples.


References [Enhancements On Off] (What's this?)

  • [1] M. P. Berri, J. P. Porter and R. M. Stephenson, Jr., A survey of minimal topological spaces, General Topology and its Relations to Modern Analysis and Algebra, III (Proc. Conf., Kanpur, 1968), Academia, Prague, 1971, pp. 93-114. MR 43 #3985. MR 0278254 (43:3985)
  • [2] L. L. Herrington and P. E. Long, Characterizations of H-closed spaces, Proc. Amer. Math. Soc. 48 (1975), 469-475. MR 51 #1737. MR 0365485 (51:1737)
  • [3] J. E. Joseph, On H-closed spaces, Proc. Amer. Math. Soc. 55 (1976), 223-226. MR 0394567 (52:15368)
  • [4] Norman Levine, A decomposition of continuity in topological spaces, Amer. Math. Monthly 68 (1961), 44-46. MR 23 #A3548. MR 0126252 (23:A3548)
  • [5] N. V. Veličko, H-closed topological spaces, Mat. Sb. 70(112) (1966), 98-112; English transl., Amer. Math. Soc. Transl. (2) 78 (1968), 103-118. MR 33 #6576. MR 0198418 (33:6576)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D25

Retrieve articles in all journals with MSC: 54D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0438288-0
PII: S 0002-9939(1977)0438288-0
Keywords: H-closed spaces, graphs, projections
Article copyright: © Copyright 1977 American Mathematical Society